# SDR COMA2012040950028

- Difficulty date: April 7, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N818CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7408
- Aircraft time: 27,257 hours, 23,105 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 6229968001
- Part serial: 2070
- Condition: Failed
- Location: Yaw Dampner
- Part time: 27,256 hours, 23,104 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, RECEIVED YAW DAMP 1 STATUS MESSAGE.  EMERGENCY DECLARED, ACFT RETURNED TO DEPARTURE AND LANDED SAFELY.  REMOVED AND REPLACED NR 1 YAW DAMPER LINEAR ACTUATOR.  OPS CHECKED GOOD.
